# SDR AALA20060421

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT FLIGHT ATTENDANT REPORTED SMOKE COMING FROM FORWARD GALLEY OVEN.  RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION.  PLACARDED FIRST CLASS OVEN AND PULLED AND COLLARED CIRCUIT BREAKER.  CLEANED HEATING ELEMENTS FOR FIRST CLASS OVEN ON 3 JULY AT LGA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
